On the Cauchy problem for nonlinear Schrödinger equations with rotation
Online Publication Date2011-10-21
Print Publication Date2012
Permanent link to this recordhttp://hdl.handle.net/10754/599046
MetadataShow full item record
AbstractWe consider the Cauchy problem for (energy-subcritical) nonlinear Schrödinger equations with sub-quadratic external potentials and an additional angular momentum rotation term. This equation is a well-known model for superuid quantum gases in rotating traps. We prove global existence (in the energy space) for defocusing nonlinearities without any restriction on the rotation frequency, generalizing earlier results given in [11, 12]. Moreover, we find that the rotation term has a considerable in fiuence in proving finite time blow-up in the focusing case.
CitationAntonelli, P., Marahrens, D., & Sparber, C. (2012). On the Cauchy problem for nonlinear Schrödinger equations with rotation. Discrete & Continuous Dynamical Systems - A, 32(3), 703–715. doi:10.3934/dcds.2012.32.703
SponsorsThis publication is based on work supported by Award No. KUK-I1-007-43, funded by the King Abdullah University of Science and Technology (KAUST). C. S. acknowledges support by the Royal society through his University research fellowship. D. M. acknowledges support by the Cambridge European Trust and the EPSRC.